# SDR DALA2015071604540

- Difficulty date: July 14, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FRAME BS 1474 BETWEEN LONGERONS 17-18R.   THE CRACK WAS STOP DRILLED IAW SRM 53-01, FIG. 2, AND A DOUBLER WAS INSTALLED IAW SRM 51-30-5.
